# SDR ASAA0170006

- Difficulty date: July 31, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE MAINTENANCE, THE RIGHT NR 2 DOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE POWER SUPPLY.  THE EMERGENCY LIGHTS THEN OPERATED NORMALLY.  (M)
